Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Ejaculation problem. Had left testis injury, prescribed unani medication. Will cause infertility?

i m sam, 28 years old got married on 6th oct 2011. when i was 15 years old, i fell on the ground and hit on my left testis. i went to the doctor with my father, doctor has examine my testis & told my father that he has lost his left testis & it should be removed immediately. but i was taken to unani physician, he has given unani medicine for 2 months with that my left testis melts completely without removing it. 20days before i did semen analysis , report is absolutely normal.But i am suffering from severe ejaculatory problems, can i become FATHER. Please help
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Hi Dear squan, Relax.if your semen analysis is normal ,there is nothing to worry,even one testis is sufficient for normal reproductive function,what is important is your sperm count,Number and type and motility of sperm,not the number of your testis.However ,it seems strange ,how union medicine melts your testis, only high doses of radiation ,therapy or chemotherapy can melts the seems that your testis was severely damaged,which perished of its own,due to normal process of healing
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor